# SDR AALA20150812003

- Difficulty date: August 12, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 41,366 hours, 16,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 COCKPIT WINDOW FRAME OTBD POST CRACKED.  REPAIRED IAW AARD 53-10-00-06 & SB 735-53-1336.
